# SDR 20000331SH023

- Difficulty date: January 20, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N42RH
- Make and model: Cessna 182Q
- Aircraft serial: 18266776
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Engine Cylinder
- Part time: 10 hours
- Component: Magneto, Bendix
- Component part number: 103493505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW REBUILT ENGINE PURCHASED FROM CONTINENTAL.  10.6 HOURS AFTER INSTALLATION, NR 4 CYLINDER, NR 2 AND NR 3 CYLINDER MOUNTING STUDS BROKE.  NR 5 AND NR 6 MISSING NUTS.  (TORQUE WAS CHECKED ON ALL OTHER CYLINDERS AND FOUND OK).   SAME ENGINE UPON INSTALLATION REQUIRED THE REPLACMENT OF THE RIGHT MAGNETO AT ZERO HOURS.  (X)
